Follow
Giane C. Rampasso
Giane C. Rampasso
Verified email at unicamp.br
Title
Cited by
Cited by
Year
Regularity of solutions to a class of variable–exponent fully nonlinear elliptic equations
AC Bronzi, EA Pimentel, GC Rampasso, EV Teixeira
Journal of Functional Analysis 279 (12), 108781, 2020
282020
A fully nonlinear degenerate free transmission problem
G Huaroto, EA Pimentel, GC Rampasso, A Święch
arXiv preprint arXiv:2008.06917, 2020
162020
Free boundary regularity for a class of one-phase problems with non-homogeneous degeneracy
JV da Silva, GC Rampasso, GC Ricarte, HA Vivas
Israel Journal of Mathematics 254 (1), 155-200, 2023
92023
Global regularity for a class of fully nonlinear PDEs with unbalanced variable degeneracy
JV da Silva, ECB Júnior, G Rampasso, GC Ricarte
arXiv preprint arXiv:2108.08343, 2021
42021
Improved regularity for the p-Poisson equation
EA Pimentel, GC Rampasso, MS Santos
Nonlinearity 33 (6), 3050, 2020
42020
Geometric regularity theory for a time-dependent Isaacs equation
PDS Andrade, GC Rampasso, MS Santos
Nonlinear Differential Equations and Applications NoDEA 29 (2), 15, 2022
32022
A minimization problem for the p(x)-Laplacian involving area
GC Rampasso, N Wolanski
Annali di Matematica Pura ed Applicata (1923-) 200, 2155-2179, 2021
22021
Sharp regularity estimates for a singular inhomogeneous (m, p)-Laplacian equation
PDS Andrade, JV da Silva, GC Rampasso, MS Santos
arXiv preprint arXiv:2305.02841, 2023
12023
A note on the density of the partial regularity result in the class of viscosity solutions
D dos Prazeres, EA Pimentel, GC Rampasso
Revista de la Unión Matemática Argentina 63 (2), 397-411, 2022
2022
Global regularity for a class of fully nonlinear PDEs with unbalanced variable degeneracy
J Vitor da Silva, ECB Júnior, G Rampasso, GC Ricarte
arXiv e-prints, arXiv: 2108.08343, 2021
2021
Free boundary regularity for a class of one-phase problems with non-homogeneous degeneracy
J Vítor da Silva, GC Rampasso, GC Ricarte, HA Vivas
arXiv e-prints, arXiv: 2103.11028, 2021
2021
A note on the density of the partial regularity result in the class of viscosity solutions
D Prazeres, EA Pimentel, GC Rampasso
arXiv preprint arXiv:2010.15022, 2020
2020
Teoria de regularidade para soluçoes da equaçao de evoluçao governada pelo (m, p)-Laplaciano
GC Rampasso
ONE-PHASE FREE BOUNDARY PROBLEMS WITH NON HOMOGENEOUS DEGENERACY: REGULARITY OF SOLUTIONS AND FREE BOUNDARIES
JV da Silva, GC Rampasso, GC Ricarte, HA Vivas
Viscosity solution of a fully nonlinear parabolic equation with strong reaction
OS de Queiroz, GC Rampasso
The system can't perform the operation now. Try again later.
Articles 1–15